Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg, Antihistamine, 30 Liquid Gels + 1ct On-The-Go Relief

Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg, Antihistamine, 30 Liquid Gels + 1ct On-The-Go Relief

Product ID: B0G1ZLFTLN Condition: New

Available in other options.
Variations
$ 92
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA Mastercard ozow

Product Description

Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg, Antihistamine, 30 Liquid Gels + 1ct On-The-Go Relief

  • 31 DAYS OF 24 HOUR NON-DROWSY ALLERGY RELIEF: Claritin contains 10 milligrams of loratadine per liquid gel, that blocks the effects of histamines in the body; pack includes 1ct travel pack for on-the-go allergy relief
  • POWERFUL, 24 HOUR INDOOR AND OUTDOOR ALLERGY PILLS: Relief of your worst allergy symptoms including sneezing, runny nose, itchy watery eyes, and itchy throat or nose
  • NO PRESCRIPTION NEEDED: Find relief of allergy symptoms triggered by over 200 indoor and outdoor allergens from pets, pollen, dust and mold*
  • TRUSTED BRAND: #1 doctor recommended non-drowsy oral OTC allergy brand

Technical Specifications

Country
USA
Brand
Claritin
Manufacturer
Bayer Healthcare, LLC.
Height
3.76
Length
3.01
Width
2.68
ReleaseDate
2025-12-15T00:00:01Z
Size
30ct + 1ct